# SDR MASA2015041312033

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 6,832 hours, 5,343 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FADEC, CAUTION RTF.
